# SDR ARWR960606

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Rt Fs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WORKING FASTENERS AND CRACK AROUND WINDOW FRAME, RT STA 1020.00.  REPAIRED IAW DER DRAWING NR GLP 1681, SRM 51-1-8 AND SRM 51-11-40.  (X)
